The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Journal of Mathematics
( Vol.47 NO.2 / 1995 )
home Elementary chains of invariant subspaces of a Banach space
Pages 290-301
Clauss Jon M,
home Twisted group rings whose units form an FC-group
Pages 274-289
Bovdi Victor,
home Addition theorems and binary expansions
Pages 262-273
Borwein Jonathan M, Girgensohn Roland,
home Convolution estimates and generalized de Leeuw theorems for multipliers ofweak type (1,1)
Pages 225-245
Asmar Nakhle, Berkson Earl, Gillespie T A,
home Reducibility for non-connected p-adic groups, with G(degree) of prime index
Pages 344-363
Goldberg David,
home On the ergodic averages and the ergodic Hilbert transform
Pages 330-343
Fernandez-Cabrera L M, Martin-Reyes F J, Torrea J L,
home Topological properties of the set of norm-attaining linear functionals
Pages 318-329
Debs Gabriel, Godefroy Gilles, Saint Raymond Jean,
home A boundary rigidity problem for holomorphic mappings on some weakly pseudoconvex domains
Pages 405-420
Huang Xiaojun,
home Fixed points of automorphisms of free pro-p groups of rank 2
Pages 383-404
Herfort Wolfgang N, Ribes Luis, Zalesskii Pavel A,
home Lattice paths and a Sergeev-Pragacz formula for skew supersymmetric functions
Pages 364-382
Hamel A M, Goulden I P,
home Addition formula for big q-Legendre polynomials from the quantum SU(2) group
Pages 436-448
Koelink H T,
home Factorization of positive invertible operators in AF algebras
Pages 421-435
Huang Houben, Hudson Timothy D,
home The generalized Wielandt subgroup of a group
Pages 246-261
Beidleman James C, Dixon Martyn R, Robinson Derek J S,
home Thaine's method for circular units and a conjecture of Gross
Pages 302-317
Darmon Henri,